# SDR 96ZZZM965

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764BE
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1113
- Engine: Rroyce RB21122B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Igv Ram
- Part number: 754130176008
- Condition: Defective
- Location: Nr 3 Eng
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A, E, J

## Discrepancy

ON RIA FLT NR 1683 LAS-FLL - DURING ROTATION NR 3 ENGINE HAD A PARTIAL POWER LOSS EPR DROPPED TO 1.160 WITH THROTTLE AT TAKEOFF POSITION, FUEL COMT AMP WAS PLACED TO OVRD AND TGT REACHED 700 DEGREES AT ONE-THIRD THROTTLE WITH N2 OVER 100 PERCENT.  ENGINE WAS THROTTLED BACK TO IDLE, AIRCRAFT DUMPED 35,000 LBS OF FUEL AND RETURNED TO LAS.  IN LAS ON GROUND REPLACED MASTER AND SLAVE IGV RAMS AND PERFORMED ENGINE RUN PER MM 71-00-00 PG 515 THROUGH 524.  GROUND CHECKED WITHIN LIMITS.  AIRCRAFT RELEASED FOR SERVICE.  MASTER IGV RAM P/N 754-1-30176-008 S/N 765, SLAVE IGV RAM P/N 754-1-30175-004 S/N 305.
